# SDR CALA2024121601539

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 53,891 hours, 19,264 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIP DOOR LIGHT ON CLIMB OUT. PRESSURIZATIO N NORMAL. INSPECTED AND VERIFIED E&E DOOR INDICATION SENSOR OPERATES REF B737 AMM 52-71-42. NO DMG TO WIRING AND FAULTS NOTED AT THIS TIME. VERIFIED E&E DOOR SEATED AND LATCHED. INDICATION IS APPROPRIATE ON CLOSING.
